# SDR DALA2016032102140

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT OTBD BEARING BRACKET JUST IN BEARING AREA AT ELEVATOR MECHANISM.  LT OTBD BEARING BRACKET WAS REPLACED IAW AIPC 27-30-00 AND WILL BE INSTALLED UNDER JIC A/C 0994, CARD 2730-4234.
